# SDR HALA0700204

- Difficulty date: May 9, 2007
- Submitted: May 14, 2007
- Operation: Air carrier
- Aircraft: N588HA
- Make and model: Boeing 767-300
- Aircraft serial: 33466
- Aircraft time: 17,943 hours, 3,353 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Unknown
- Condition: Unknown
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, APU AUTO SHUT DOWN AS PACKS WERE TURN OFF FOR ENG START.  PERFORMED FIM 49-11-00 FIG 103 APU BITE, NO FAULTS NOTED.  OK FOR SERVICE.
